# SDR SIMA20130113011

- Difficulty date: January 13, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 22,538 hours, 19,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND A BROKEN WIRE AT NR 6 EMERGENCY LIGHT STRIP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 6 EMERGENCY LIGHT STRIP IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
